# SDR ABXA9900016

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 591024175
- Condition: Cracked
- Location: Bs 1152
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT HEAT EXCHANGER AFT, OUTBOARD MOUNT FITTING CRACKED AT LONGERON 6 LEFT AND STATION 1152.  REPLACED MOUNT FITTING  IAW DC9 SRM 51-30-01.
